# SDR AALA202104099003

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,036 hours, 14,787 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN DOOR SLIDE PRESSURE LOW ON CABIN INTERCOMMUNICATION DATA SYSTEM PANEL. SERVICED L1 DOOR PER AMM 52-22-00-614 CHARGING OF DOOR DAMPENER AND CYLINDER.
